# SDR REXA2022080301743

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENT BETWEEN F.S.744 TO F.S.761 IS CORRODED	FABRICATED AND DRILLED NEW LEFT SIDE SEAT RAIL SEGMENT BETWEEN FS 744 TO FS 761 IAW CRJ 900 SRM 53-00-49-201-002-A01 AND INSTALLED IAW CRJ 900 AMM 53-00-49-400-801-A19
